# SDR DJFA2009038

- Difficulty date: October 7, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N463LX
- Make and model: Beech 400A
- Aircraft serial: RK426
- Aircraft time: 3,084 hours, 2,712 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, CREW REPORTED HYD OVERPRESSURE CONDITION WITH AN INDICATION OF OVER 1850 PSI.  EMERGENCY PROCEDURES WERE FOLLOWED AND THE ACFT LANDED SAFELY.  MX RESET THE PRESSURE RELIEF VALVE AND CHECKED THE SYS WITH DIRECT READING GAUGES BUT COULD NOT DUPLICATE THE DISCREPANCY.
